Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

6 years old. Suffering from headache, loss of appetite. Could it be viral fever? Any suggestion

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
my 6 yr old son came back from school after the first exam and reported of headache on the forehead....He has an exam coming up tomorrow again .Wondering what to give him? There are a lot of viral fever cases in his school
Did not want to have lunch....I had given him one raw coconut water before lunch...Any suggestions how to get it down before his next exam..

Posted Sat, 13 Oct 2012 in Headache and Migraines
Answered by Dr. Raju A.T 36 minutes later

Thanks for your query.

Headache could be a preliminary symptom of a viral fever and yes ,owing the season the viral fevers are more these days specially in South India.

Do start him on Paracetamol,one like Syp FEBRIL 5ml thrice daily after food.This will stop his symptoms like headache and fever if he is going to develop.Do give it for two days and stop the medication if you notice the fever or he complains of headache then it confirms of him having a viral fever .Then there would be a need for antibiotics to prevent secondary bacterial infections.Do consult a paediatrician for the same.

Hope I answered your query.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor